# SDR COMA0370004

- Difficulty date: March 15, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 858 hours, 637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Component: Bulkhead, Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.S. 1098.20 PRESSURE BULKHEAD RIGHT SIDE RBL 34 & 0 RBR 41 BETWEEN STRINGERS 8R AND 9R HAS ONE INCH CRACK ON BULKHEAD.INCORPORATED RIGHT PRESSURE BULKHEAD BOMBARDIER, INC. REO 670-53-61-034 REV A. REMOVED DAMAGED AREA AND INSTALLED FITTING P/N 670-53-61-026-2.
